# SDR FDEA201905081016

- Difficulty date: May 8, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 82,150 hours, 19,954 cycles
- Engine: Ge CF680
- Engine time: 1,285 hours, 463 cycles
- System (JASC): 2612 · Fire Detection
- Part: Gearbox
- Part number: 22401510501
- Part serial: ISC181630
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT "FIRE DET 2 FAULT" DISPALYED ON STATUS MAINT PAGE. OBSERVED 3 HRS INTO FLIGHT. REMOVED AND REPLACED THE ENGINE FIRE DETECTOR GEAR BOX, REF AMM 26-11-03-4-1.  REMOVED AND REPLACED THE ENGINE FIRE DETECTOR UPPER RT TURBINE, REF AMM 26-11-03-4-1. PERFORMED ENGINE RUN PER JRH SECTION 5. NO FAULT SHOWN. OPS CHECK GOOD.
